Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the remedy for hair fall, pimple and pigmentation problems?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5788 Questions
I have pimple problem since when i was 15 year old, and it is chronic diease however it is improving but i have spot of this pimple and my skin has pigmenation problem as well, and my hair has falling problem.
Posted Fri, 29 Nov 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 25 hours later
Brief Answer: Details below Detailed Answer: Hello, Thanks for the query. This hyper pigmentation can be removed by using skin lightening creams. Various creams are available like melalite xl, lookbrite, Lumaglow etc. You can take any of them. The following should be procedure to use it. 1. Wash your face in evening around 7. 2. Dry face and apply cream all over your face. 3. Keep it for one hour. 4. Wash face again. 5. Apply some moisturising cream and sleep. 6. In morning apply a sunscreen with spf at least 30. Do this for a month, you will see the results. For hair fall you can apply minoxidil lotion 2% twice daily on your scalp. Also take tablet follihair daily. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor